# SDR LR7A02059

- Difficulty date: July 7, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 46,439 hours, 30,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Location: Fs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 INSPECTION PER JOB CARD HC05297 FOUND FS 946 FRAME UPPER BEAM CAP ANGLE CRACKED AT RBL 14, WL 285.REPAIRED IAW SRM SMP 583 51-140-23.  NR 0250.
